Existence and qualitative properties of travelling waves for an epidemiological model with mutations - Archive ouverte HAL Access content directly
Journal Articles Journal of Differential Equations Year : 2016

Existence and qualitative properties of travelling waves for an epidemiological model with mutations

Abstract

In this article, we are interested in a non-monotone system of logistic reaction-diffusion equations. This system of equations models an epidemics where two types of pathogens are competing, and a mutation can change one type into the other with a certain rate. We show the existence of minimal speed travelling waves, that are usually non monotonic. We then provide a description of the shape of those constructed travelling waves, and relate them to some Fisher-KPP fronts with non-minimal speed.

Dates and versions

hal-01467351 , version 1 (14-02-2017)

Identifiers

Cite

Quentin Griette, Gaël Raoul. Existence and qualitative properties of travelling waves for an epidemiological model with mutations. Journal of Differential Equations, 2016, 260 (10), pp.7115-7151. ⟨10.1016/j.jde.2016.01.022⟩. ⟨hal-01467351⟩
265 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More